# SDR HALA20230928212

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 32,136 hours, 5,223 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 30,052 hours, 4,885 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - NICK ON ENGINE FAN BLADE #1 ENGINE. DAMAGE FOUND #1 ENGINE BLADE 21 10" FROM ROOT. 0.125" DEPTH X 0.25" WIDTH BLENDED PER AMM 72-31-41-NDT ACCOMPLISHED NO CRACKS NOTED. FOUND BLADE OUT OF LIMITS FOR ZONE "B". REMOVED AND REPLACED #21 BLADE PER AMM 72-31-41. OK FOR SERVICE.
